Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Volume 47, No. 1, 2015
Expanding the Convergence Domain of Newton–like Methods and Applications in Banach Space
by Ioannis K. Argyros and Santhosh George

On the Evaluation of a Subdivision of the Ladder Graph
by Sarfraz Ahmad

Slicing Associated to a Plurisubharmonic Function
by Hedi Khedhiri


Approximation of Solution of Time Fractional Order Three-Dimensional Heat Conduction Problems with Jacobi Polynomials
by Hammad Khalil, Rahmat Ali Khan, Mohammed H. Al-Smadi and Asad A. Freihat

Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions
by Muhammad AmerLatif, Sever SilvestruDragomir and EbrahimMomoniat

A Comparison of Single Server and Multiple Server Queuing Models in Different Departments of Hospitals
by Saima Mustafa and S. un Nisa

New Operational Matrix For Shifted Legendre Polynomials and Fractional Differential EquationsWith Variable Coefficients
by Hammad Khalil, Rahmat Ali Khan, Mohammed H. Al-Smadi, Asad A. Freihat and Nabil Shawagfeh

On Upper and Lower Contra-Continuous Fuzzy Multifunctions
by S. E. Abbas, M. A. Hebeshi and I. M. Taha

Asymptotic Behavior of Linear Evolution Difference System
by Akbar Zada, Tongxing Li and Muhammad Arif

Reducing Portfolio Quadratic Programming Problem into Regression Problem: Stepwise Algorithm
by SaimaMustafa, SumairaBano, M. Hanif and N. Jamal

e-Chaotic Generalized Shift Dynamical Systems
by Fatemah Ayatollah ZadehShirazi and HoomanZabeti

  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved